# SDR CALA9900960

- Difficulty date: August 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13110
- Make and model: Boeing 757224
- Aircraft serial: 27300
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Chord
- Condition: Chafed
- Location: Ws 730
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT WING/FUSELAGE CHORD CHAFED AT STA 730, WBL 70.5 BY U/C BEAM REAR SPAR.  THE CHORD SECTION WAS REPLACED IAW BOEING DRAWING 149N7222 AND SRM 51-50-02.
